MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ANTI-TSHR, ANTIBODIES TO TSH RECEPTOR; ANTI-TSHR IMMUNOASSAY

ROCHE DIAGNOSTICS ANTI-TSHR, ANTIBODIES TO TSH RECEPTOR; ANTI-TSHR IMMUNOASSAY
Model Number ANTI-TSHR
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation could not identify a product problem.The cause of the event could not be determined.There were no follow up actions.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event.Discrepant low results were generated by two cobas 8000 e 801 modules.The events involved a total of 1 patient with the following: one sample with discrepant results for the elecsys anti-tshr immunoassay.
 
Additional Manufacturer Narrative
The initial report was incorrectly submitted as a summary report for an ineligible product code.

Brand Name
ANTI-TSHR, ANTIBODIES TO TSH RECEPTOR
Common Device Name
ANTI-TSHR IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8830154
Report Number1823260-2019-90166
Device Sequence Number19466482
Product Code JZO
UDI-Device Identifier04015630939954
UDI-Public04015630939954
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberANTI-TSHR
Device Lot NumberASKU
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/26/2019
Supplement Report FDA Received Date09/19/2019
Patient Sequence Number1